By Topic

Demagnetizing factors for rectangular ferromagnetic prisms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Aharoni, A. ; Department of Electronics, Weizmann Institute of Science, 76100 Rehovoth, Israel

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.367113 

An analytic expression is given for the magnetometric demagnetizing factors of the general rectangular prism, with special emphasis on the particular case of a square cross section. It is argued that this demagnetizing factor should be used in numerical computations that assume such prisms, when comparing the results with the theoretical study of ellipsoids. © 1998 American Institute of Physics.

Published in:

Journal of Applied Physics  (Volume:83 ,  Issue: 6 )